# SDR SWIA201334457

- Difficulty date: July 1, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 24,448 hours, 20,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Out Of Alignment
- Location: Nlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT & LT  NOSE WELL WEBS FROM FS 193-202 AT RBL 13.5 & LBL 13.5 NEED TO BE REPLACED DUE TO HOLES NOT LINING UP.  SERVICE FABRICATED NEW RT & LT NOSE WHEEL WELL WEBS IAW SRM.
